Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

High blood pressure. Taking Losakind. Unable to have sex after taking Nebistar. What to do?

I am 45 year male, suffring from high blod presure from last eight years. earliear i am taking Losakind H tab twice a day but my lower reading of blood presure is always above 110 and last month my doctor change th medicin and give me Nebistar SA one daily. but after taking this medicin my sex life is finish, I am always an agresive partner in sex but after taking this medicin I even donot able to do sex, please advise what to do?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Sexual problems are a side effect of the use of that particular family of medication. You need to speak to your doctor to have it changed to another hypertensive.
There are other hypertensives that would not affect sexual function that can be used instead.

Your doctor may consider restarting the other medication and adding another antihypertensive to it. Most persons require more than one for control.

I hope this helps
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor